# SDR SIMA20250516002

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N291NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000842
- Aircraft time: 13,631 hours, 9,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Stained
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHT IN FRONT OF WARDROBE IS STAINED OUT OF LIMITS FOUND PHOTOLUMINESCENT INDICATOR STRIP LIGHT INFRONT OF WARDROBE IS STAINED OUT OF LIMITS RAR EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHT IAW AMM 33-50-21.
